MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA XLKCVD PLUS INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA XLKCVD PLUS INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 97-0440
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Expired item implanted in patient (b)(6) 2021.Item expired (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA XLKCVD PLUS INS 2.5 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11301458
Report Number1818910-2021-02671
Device Sequence Number16325806
Product Code JWH
UDI-Device Identifier10603295250487
UDI-Public10603295250487
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number97-0440
Device Catalogue Number970440
Device Lot Number744064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1